# SDR SWAA2025021087557

- Difficulty date: January 19, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 73,071 hours, 38,443 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E UPPER SURFACE PANEL AT ORSS 276; TRANSVERSE WEB IS CRACKED AT O/B UPPER FASTENER<[01] REMOVED R/W T/E UPPER SURFCE PANEL TRANSVERSE WEB AT ORSS 276 IAW SRM 51-40-02-OG-0 PARA. 4.;[02] VERIFIED ITEM 1
